Home > Stim Cycle #14 > Hormones

Hormones

I have an excessive amount of hormones.  Would you like to take some of my hands?  Please!!!

This is a rough cycle.  They all are.  It is endless.  I can’t think at work – sooo many things are slipping.  I’m not the on-the-ball person I usually am – and it’s really hard to care.  The thing I’m best at doing at the moment is being weepy and emotional.  And grumpy with my husband.  I was reasonably busy this weekend, but I can multi-task so there was no relief from the clutter in my brain.  The only thing I can be proud of is not crying while out playing mini-golf with The Fertile One on Father’s Day (yes, in Oz it was yesterday).  Father’s day bothered me more than my husband.

*TMI Alert* The disgusting Crinone cottage cheese has often been pink this weekend and was again this morning.  It’s stressing me out.  Don’t, don’t, just please don’t say implantation.  I’ve spotted like this before and nothing has come of it.  But it’s just something to make my head spin – just in case I needed something else.

I cried my way through reading blog posts this morning.  In the office.  I got into work early so read everything from over the weekend here.  I cried with those who are sad, I cried with those who are finding joy, and I cried with those who are suck in one of those horrid IF waiting games.  Sorry – I didn’t comment much.  I just couldn’t.  Stupid Crinone!  I want to cry if it rains and cry if the sun breaks through the clouds.  I’m sure I have so many hormones pumping through my blood that you can see them dripping off my skin.  Ugh.

My last Pregnyl injection was Friday, so that was the last injection of this cycle.  I made myself not count how many tubes of Crinone I have left, but it’s only the ones in the box and the box is no longer full.  Who cares what happens; I just want off the drugs.  (Which you all know is a filthy lie!)

Advertisements
Categories: Stim Cycle #14
  1. 06/09/2010 at 12:27 pm

    I know you care … a great deal. I, for one, hope that you can get off the drugs … that the roller coaster slows down for you … that you can have a chance to breathe. Your body and your spirit deserve better.

  2. 06/09/2010 at 7:09 pm

    I know you care too. A big hug to you. The hormones really do mess with your emotions. I agree with Justine…take a few moments to breathe…maybe go out and do something nice for yourself.

  3. 06/09/2010 at 10:02 pm

    hello disa , i’m sorry too i haven’t commented for awhile. i think you are amazing and admirable and stronger than you give yourself credit for and yes!!! definitely probably raging with hormones …. not long now and all will be revealed, it has to be your turn this time, it really has to. bill says its a numbers game and i feel that your numbers are coming up this time. sending loads of love, anne xxx

  4. 07/09/2010 at 5:46 am

    Yay for no more injections! Hope the progesterone ends up being worth the crazy. Thinking of you.

  5. 07/09/2010 at 8:57 am

    Crinone is incredibly awful stuff. Even your explanations before I’d started couldn’t have prepared me. I’m not going to say much about the spotting, except maybe it is just your body still recovering from OPU? I am so sorry Father’s day bothered you. For us it was pretty non eventful but I am so proud of you that there were no tears during mini golf. I’ve said it a thousand times but one more won’t hurt, I am here for you always and if you need to vent in an email, feel free. HUGE ((((HUGS))))

  6. Eve
    07/09/2010 at 10:29 am

    What a shame you are such a good multitasker! 😦 I’m so sorry to hear how horrible the IVF Gods are being to you in this cycle. Pink Crinone – that’s just what you need to do your head in. Thinking of you and wishing you strength (as well as very good news..).

    xx

  7. CW
    11/09/2010 at 12:22 pm

    oh I know this is a late comment but I know what you are going through and being Australian I felt your pain on Fathers Day as well. Stupid day. Just try to be strong and not worry about anyone else but yourself. The tears are natural. Just try and think of the things that make you happy. Fingers crossed.

  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s